# SDR 2004F00165

- Difficulty date: February 10, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N5112
- Make and model: Cessna 750
- Aircraft serial: 7500010
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: 991455811
- Condition: Damaged
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A 'FAILED RUDDER LIMITER B' MESSAGE ON THE CAS.  THE LOWER RUDDER LIMITER LINEAR ACTUATOR B-CHANNEL, FAILED AT 25 PERCENT.  REPLACED RUDDER LIMITER ACTUATOR 'B' IAW CHAPTER 27-23-00 OF CESSNA MM, OPERAITON CHECK GOOD OK FOR SERVICE.  (M)
